# SDR SWIA95776

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Connector
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT LOW PRESSURE LIGHT ILLUMINATE STEADY ON TAXI OUT.  COMPLIED WITH QRH LOW PRESSURE LIGHT STILL ILLUMINATED.  REPLACED FUEL LOW PRESSURE SWITCH CANNON PLUG, OPS CKS GOOD.
